RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 8(50), Number 1, Pages 169–182 (Mi msb6023)  

This article is cited in 1 scientific paper (total in 1 paper)

Über die Basen eines freien Produktes von Gruppen

I. Gruschko


Full text: PDF file (1115 kB)

Bibliographic databases:

Received: 11.02.1939

Citation: I. Gruschko, “Über die Basen eines freien Produktes von Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 8(50):1 (1940), 169–182

Citation in format AMSBIB
\Bibitem{Gru40}
\by I.~Gruschko
\paper \"Uber die Basen eines freien Produktes von Gruppen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 8(50)
\issue 1
\pages 169--182
\mathnet{http://mi.mathnet.ru/msb6023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412}
\zmath{https://zbmath.org/?q=an:0023.30102|66.0066.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6023
  • http://mi.mathnet.ru/eng/msb/v50/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sosinskii, “Decomposition of knots”, Math. USSR-Sb., 10:1 (1970), 139–150  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:131
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018